# SDR SCNA00374

- Difficulty date: September 13, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 44,429 hours, 27,211 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON THE SEAT TRACK LOCATED AT FS 1030 RBL 55.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED NEW SEAT TRACK PER SAMPLE FORM BAC 1520792.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
